edoc

G-biliaison of ladder Pfaffian varieties

De Negri, Emanuela and Gorla, Elisa. (2009) G-biliaison of ladder Pfaffian varieties. Journal of Algebra, Vol. 321, H. 9. pp. 2637-2649.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5259899

Downloads: Statistics Overview

Abstract

The ideals generated by pfaffians of mixed size contained in a subladder of a skew-symmetric matrix of indeterminates define arithmetically Cohen-Macaulay, projectively normal, reduced and irreducible projective varieties. We show that these varieties belong to the G-biliaison class of a complete intersection. In particular, they are glicci.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Algebra (Gorla)
UniBasel Contributors:Gorla, Elisa
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Academic Press
ISSN:0021-8693
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:01 Mar 2013 11:06
Deposited On:22 Mar 2012 13:57

Repository Staff Only: item control page